Taiwanese Journal of Mathematics

Conditions of Parallelism of $^{*}$-Ricci Tensor of Three Dimensional Real Hypersurfaces in Non-flat Complex Space Forms

George Kaimakamis and Konstantina Panagiotidou

Full-text: Open access

Abstract

This paper focuses on the study of three dimensional real hypersurfaces in non-flat complex space forms whose $^{*}$-Ricci tensor satisfies conditions of parallelism. More precisely, results concerning real hypersurfaces with vanishing, semi-parallel and pseudo-parallel $^{*}$-Ricci tensor in complex hyperbolic space are provided. Furthermore, new results concerning $\xi$-parallelism of $^{*}$-Ricci tensor of real hypersurfaces in non-flat complex space forms are presented.

Article information

Source
Taiwanese J. Math., Volume 21, Number 2 (2017), 305-318.

Dates
First available in Project Euclid: 29 June 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1498750954

Digital Object Identifier
doi:10.11650/tjm/7814

Mathematical Reviews number (MathSciNet)
MR3632517

Zentralblatt MATH identifier
06871319

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 53D15: Almost contact and almost symplectic manifolds

Keywords
real hypersurfaces $^{*}$-Ricci tensor $\xi$-parallel semi-parallel pseudo-parallel non-flat complex space forms

Citation

Kaimakamis, George; Panagiotidou, Konstantina. Conditions of Parallelism of $^{*}$-Ricci Tensor of Three Dimensional Real Hypersurfaces in Non-flat Complex Space Forms. Taiwanese J. Math. 21 (2017), no. 2, 305--318. doi:10.11650/tjm/7814. https://projecteuclid.org/euclid.twjm/1498750954


Export citation

References

  • J. Berndt, Real hypersurfaces with constant principal curvatures in complex hyperbolic space, J. Reine Angew. Math. 395 (1989), 132–141.
  • J. Berndt and J. C. Díaz-Ramos, Homogeneous hypersurfaces in complex hyperbolic spaces, Geom. Dedicata 138 (2009), 129–150.
  • T. Hamada, Real hypersurfaces of complex space forms in terms of Ricci *-tensor, Tokyo J. Math. 25 (2002), no. 2, 473–483.
  • T. A. Ivey and P. J. Ryan, The structure Jacobi operator for real hypersurfaces in $\mb{CP}^{2}$ and $\mb{C}H^{2}$, Results Math. 56 (2009), no. 1-4, 473–488.
  • ––––, Hopf hypersurfaces of small Hopf principal curvatures in $\mb{C}H^{2}$, Geom. Dedicata 141 (2009), no. 1, 147–161.
  • ––––, The $^{*}$-Ricci tensor for hypersurfaces in $\mb{CP}^{n}$ and $\mb{C}H^{n}$, Tokyo J. Math. 34 (2011), no. 2, 445–471.
  • G. Kaimakamis and K. Panagiotidou, The $^{*}$-Ricci tensor of real hypersurfaces in symmetric spaces of rank one or two, in Real and Complex Submanifolds, 199–210, Springer Proc. Math. Stat. 106, Springer, Tokyo, 2014.
  • ––––, Parallel $^{*}$-Ricci tensor of real hypersurfaces in $\mb{C}P^{2}$ and $\mb{C}H^{2}$, Taiwanese J. Math. 18 (2014), no. 6, 1991–1998.
  • U.-H. Ki and Y. J. Suh, On real hypersurfaces of a complex space form, Math. J. Okayama Univ. 32 (1990), 207–221.
  • Y. Maeda, On real hypersurfaces of a complex projective space, J. Math. Soc. Japan 28 (1976), no. 3, 529–540.
  • S. Montiel, Real hypersurfaces of a complex hyperbolic space, J. Math. Soc. Japan 37 (1985), no. 3, 515–535.
  • S. Montiel and A. Romero, On some real hypersurfaces of a complex hyperbolic space, Geom. Dedicata 20 (1986), no. 2, 245–261.
  • R. Niebergall and P. J. Ryan, Real hypersurfaces in complex space forms, in Tight and Taut Submanifolds (Berkeley, CA, 1994), 233–305, Math. Sci. Res. Inst. Publ. 32, Cambridge Univ. Press, Cambridge, 1997.
  • M. Okumura, On some real hypersurfaces of a complex projective space, Trans. Amer. Math. Soc. 212 (1975), 355–364.
  • K. Panagiotidou and P. J. Xenos, Real hypersurfaces in $\mb{C}P^{2}$ and $\mb{C}H^{2}$ whose structure Jacobi operator is Lie $\mb{D}$-parallel, Note Mat. 32 (2012), no. 2, 89–99.
  • S.-I. Tachibana, On almost-analytic vectors in almost-Kählerian manifolds, Tohoku Math. J. (2) 11 (1959), no. 2, 247–265.
  • R. Takagi, On homogeneous real hypersurfaces in a complex projective space, Osaka J. Math. 10 (1973), 495–506.